# SDR IPXA2016020598940

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 86,512 hours, 15,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587779
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECLAIRED FLOORBOARD DAMAGED AT L-1 DOOR.  MANUFACTURED A NEW FLOOR PANEL IAW EO B747-5320-59804-A.
